HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >

Vol. 11 no. 3 : [7]

Collection home page

Showing results 1 to 7 of 7
Export metadata:
TypeAuthor(s)TitleOther TitlesCitationCitation(alt)Issue Date
bulletin (article)Katsurada, YoshieON THE CONNECTION PARAMETERS IN A NON-HOLONOMIC SPACE OF LINBELEMENTS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1950
bulletin (article)Atsuchi, MasahikoREMARK ON THE STRUCTURE OF LIE AND JORDAN RINGS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1950
bulletin (article)Sampei, YoemonSOME REMARKS CONCERNING IDENTZTY-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1950
bulletin (article)Sampei, YoemonON THE ORTHOGCNAL EXPANSION OF THE BOOLEAN POLYNOMIAL AND ITS APPLICATIONS I-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1950
bulletin (article)Kawaguchi, Michiaki JrON THE THEORY OF A RHEONOMIC CARTAN SPACE-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1950
bulletin (article)Moriya, MikaoREIN ARITHMETISCHER BEWEIS ÜBER DIE UNENDLICHKEIT DER PRIMIDEALE 1. GRADES AUS EINEM ENDLICHEN ALGEBRAISCHEN ZAHLKÖRPER-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1950
bulletin (article)Kawahara, YûsakuÜBER EBENE ALGEBRAISCHE GEOMETRIE-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1950
Showing results 1 to 7 of 7

 

Feedback - Hokkaido University